# SDR SWIA200211193

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 5,066 hours, 4,164 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTICED VISIBLE SMOKE IN COCKPIT AND CABIN.  APU BLEED IN USE.  RIGHT AC PACK BLOWING SMOKE.  RETURNED TO FIELD.  FOUND RT PACK BLOWING SMOKE.  CHECKED WATER SOCK AND WAS CLEAN.  REINSTALLED WATER SOCK.  RAN RIGHT AC PACK WITH ENG BLEEDS AND APU BLEEDS.  NO SMOKE NOTED FROM THE RIGHT AC PACK SYSTEM.  OPS CHECKED GOOD.
